# SDR CALA2023080202412

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 25,759 hours, 2,483 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127003
- Part serial: 78FFY
- Condition: Faulty
- Location: Wx Radar
- Part time: 11,184 hours, 1,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INT FAIL IN  FLIGHT BOTH SIDES. REMOVED AND REPLACED LH, RH WX TRANSCEIVERS AND RADAR ANT PEDESTAL. REF AMM 34-42-02 AND 34-42-03. GROUND TEST PASSED. NO ACTIVE MSG. PARTS USED:  78-3443-9-9003,QTY :1 78-3442-9-0004,QTY :1  1093015,QTY :1 ADD EMP:U104415 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1710363  SN OFF 0078 TT # 1093015  SN OFF 0775 TT # 1752348  SN OFF 0048 IPC REFERENCE # 34-42-02-050-941A TRANSCEIVER, WX  OFF 78-3442-9-0004 0078 ON 78-3442-9-0004 0770 PEDESTAL, RADAR  OFF 78-3443-9-9003 0048 ON 78-3443-9-9003 8004
